# SDR VTZA98251

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349016
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

FLT 6194 - IAD-EWR - DURING CRUISE, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LEFT ENGINE OIL PSI WENT TO ZERO.  CREW SHUT DOWN ENGINE.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
